# SDR CA060112003

- Difficulty date: January 11, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12,664 hours
- Engine: Ge CF343B1
- System (JASC): 2540 · Lavatories
- Part: Insulation
- Part number: 601R40467239
- Condition: Burned
- Part time: 15,193 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNT INSULATION BLANKET FOUND IN CARGO UNDERFLOOR AREA ON RT SIDE OF AIRCRAFT AROUND HEATED LAV WATER SERVICE PORT.
